# SDR VNAA2025110411102

- Difficulty date: October 30, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 11,613 hours, 11,120 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 9752753
- Part serial: PN4857
- Condition: Inoperative
- Location: Zone 700
- Part time: 11,613 hours, 11,121 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING IN FLIGHT. / REMOVED AND REPLACED MLG SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801. REMOVED AND REPLACED #3 BALANCE RELIEF VALVE IAW CRJ 900 AMM 29-12-05-000/400-802. LEAK CHECK AND OPS CHECK GOOD. THIS CLEARS MEL
